Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 7, 2014, 10:46 PM MDT for Teller County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 10:46 PM MDT (04:46 UTC)
- Expired
- Aug 7, 2014, 11:15 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
County Teller County, CO
The radar
The Pueblo radar (KPUX), 82 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 2160 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
789 WWUS85 KPUB 080446 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1046 PM MDT THU AUG 7 2014 COZ081-084-085-080515- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1046 PM MDT THU AUG 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 1115 PM MDT... AT 1046 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING THUNDERSTORM OVER GREEN MOUNTAIN FALLS...OR 13 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO BURN SCAR WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY... MANITOU SPRINGS...CASCADE AND CHIPITA PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3886 10494 3898 10504 3901 10486 3889 10482 TIME...MOT...LOC 0446Z 257DEG 11KT 3892 10506 $$ KT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 7, 10:00 PM MDT, 46 minutes earlier.
Area forecast discussion, Aug 7, 10:00 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1000 PM MDT THU AUG 7 2014 .UPDATE... ISSUED AT 946 PM MDT THU AUG 7 2014 UPDATED TO CLEAR POPS OUT OF MOST OF THE REGION. THE EXCEPTIONS ARE LIGHT RAIN ACROSS THE FAR EASTERN PLAINS THAT IS SLOWLY MOVING EAST INTO KANSAS. SEVERAL THUNDERSTORMS HAVE ALSO DEVELOPED OVER NORTHERN TELLER AND EL PASO COUNTIES...AND CONTINUE TO TRACK EAST. MOZLEY UPDATE ISSUED AT 800 PM MDT THU AUG 7 2014 UPDATED TO EXPIRE THE SEVERE THUNDERSTORM WATCH FOR THE COUNTIES ALONG THE KANSAS BORDER. THE STRONGEST STORMS HAVE MOVED EAST INTO KANSAS. WEAKER SHOWER AND THUNDERSTORM ACTIVITY IS STILL IMPACTING PARTS OF THE AREA...BUT THE SEVERE THREAT SHOULD BE DONE FOR THE NIGHT. MOZLEY UPDATE ISSUED AT 646 PM MDT THU AUG 7 2014 MADE A FEW ADJUSTMENTS TO THE SEVERE THUNDERSTORM WATCH FOR THE EASTERN PLAINS. EXPIRED THE WATCH FOR THE I-25 CORRIDOR INCLUDING PUEBLO AND EL PASO COUNTIES AT 7 PM. EXTENDED THE SEVERE THUNDERSTORM WATCH FOR KIOWA...PROWERS AND BACA COUNTIES THROUGH 8 PM. A STRONG LINE OF THUNDERSTORMS IS CURRENTLY TRACK EAST ACROSS THE FAR EASTERN PLAINS...WITH HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH POSSIBLE THROUGH 8 PM. IN ADDITION...THESE STORMS ARE PRODUCING VERY HEAVY RAINFALL WHICH COULD LEAD TO AREAS OF FLOODING. MOZLEY UPDATE ISSUED AT 554 PM MDT THU AUG 7 2014 MADE A FEW MINOR UPDATES TO THE GOING FORECAST. AREAS ACROSS EL PASO COUNTY...SOUTHEAST ACROSS CROWLEY INTO BACA COUNTIES...ARE SEEING STRONG TO SEVERE THUNDERSTORMS ALONG WITH VERY HEAVY RAINFALL. HAIL TO ONE INCH IN DIAMETER HAS BEEN REPORTED WITH SOME OF THESE STORMS...AND WINDS TO 60 MPH ARE POSSIBLE. LOCATIONS OVER BACA COUNTY HAVE SEEN OVER 2 INCHES OF RAINFALL SO FAR...AND ANOTHER 1 TO 2 INCHES ARE POSSIBLE OUT NEAR THE KANSAS BORDER THROUGH 8 PM. ELSEWHERE...MORE ISOLATED TO SCATTERED ACTIVITY IS OCCURRING...FROM THE MOUNTAINS INTO THE PUEBLO AREA. HIGH-RES MODEL GUIDANCE SUGGESTS INSTABILITY AND LOW LEVEL BOUNDARIES WILL LIKELY PRODUCE CONTINUED ACTIVITY THIS EVENING. MOZLEY && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 334 PM MDT THU AUG 7 2014 ...EVENING THUNDERSTORMS...SOME MARGINALLY SEVERE... OBVIOUSLY FROM RADAR AND SATELLITE...A COUPLE OF MAIN AREAS OF CONVECTION THIS AFTERNOON...ONE OVER NORTHEAST COLORADO AND THE OTHER OVER LAS ANIMAS COUNTY. VARIOUS RUNS OF THE HRRR...THE NAM12...AND TO SOME EXTENT...THE GFS40...HAVE HAD THIS CONCEPT. THESE RUNS ALL TAKE THE CONVECTION EASTWARD THROUGH THE EVENING HOURS...IMPACTING NORTHERN AND SOUTHEASTERN PARTS OF THE PLAINS. THE HRRR SHOWS ANOTHER POSSIBLE AREA OF CONVECTION DEVELOPING OVER PUEBLO COUNTY AND TRACKING EAST THROUGH THE EVENING...STARTING AROUND 22Z OR SO. THIS COULD BE THE RESULT OF OUTFLOW COMING SOUTH OUT OF THE NORTHERN CONVECTION INTERACTING WITH OUTFLOW COMING NORTH OUT OF THE SOUTHERN CONVECTION. THERE ARE HINTS THAT SOMETHING LIKE THIS MAY HAPPEN...WITH 2 POSSIBLE OUTFLOWS EMERGING FROM ONGOING CONVECTION...AND INDICATIONS OF LIFT COMING IN FROM THE WEST OVER FREMONT COUNTY. IN ANY EVENT...SHEERS ARE MARGINAL...MAYBE 25-35 KNOTS...BUT ADEQUATE ENOUGH...FOR A FEW MARGINALLY SEVERE STORMS...PRODUCING LIGHTNING...1 INCH HAIL...WIND GUSTS TO 60 MPH AND LOCALLY HEAVY RAIN. BURN SCARS COULD BE IMPACTED WITH FLASH FLOODING IF THEY TAKE A HIT. MOST ACTIVITY SHOULD CLEAR EAST OF THE AREA BY ABOUT 04Z. WATCH IS IN EFFECT FOR THE PLAINS THROUGH 01Z AT THIS POINT. LW TOMORROW...OVERALL...LOOKS QUIETER AT THIS TIME. PROBABLY MORE STABLE WITH LESS OF A TRIGGER...ALTHOUGH IT WILL BE CLOSE. A TRIGGER SEEMS TO EMERGE IN THE MODELS OVER NORTHEAST COLORADO IN THE AFTERNOON. WE WILL HAVE TO SEE IF IT IS FAR ENOUGH SOUTH TO IMPACT CONVECTION DOWN OUR WAY. COULD BE MARGINAL SEVERE THREAT AGAIN IF THAT OCCURS. LW .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 334 PM MDT THU AUG 7 2014 .SATURDAY NIGHT AND SUNDAY...ANOTHER CONVECTIVE COMPLEX COULD DEVELOP SATURDAY AFTERNOON AND EARLY EVENING OVER NORTHEAST COLORADO AND TRACK TOWARDS THE SOUTHEAST. MAINTAINED SCATTERED POPS WELL INTO THE EVENING OVER KIOWA AND NEARBY COUNTIES. ON SUNDAY..CWA WILL BE ON THE SOUTHERN FRINGE OF A SHORTWAVE WHICH PASSES TO THE NORTHEAST. THE DISTURBANCE WILL ALSO BRING IN ANOTHER SURGE FROM THE NORTH...WHICH COULD HELP INCREASE MOISTURE OVER THE EASTERN PLAINS. THE COVERAGE AND STRENGTH OF THE STORMS WILL DEPEND ON SUBTLE FEATURES. HOWEVER...ANTICIPATE WEAK SHEAR SO THREAT FOR WIDESPREAD STRONG TO SEVERE STORMS WILL BE QUITE LOW. GRIDS HAVE MOSTLY SCATTERED STORMS IN THE AFTERNOON...WITH THE GREATER COVERAGE MOVING FURTHER EAST IN THE EVENING. .MONDAY THROUGH THURSDAY...GFS...EC AND ENSEMBLES AGREE ON AMPLIFYING THE RIDGE OVER COLORADO DURING THIS PERIOD. GFS AND EC GENERALLY AGREE THAT THE INITIAL RETURN OF MONSOON MOISTURE WILL MOSTLY BE TO THE WEST OF COLORADO...THEN MOVE EASTWARD INTO COLORADO UNDER THE RIDGE. SURFACE ANTICYCLONES WILL ALSO MOVE SOUTHEAST INTO THE HIGH PLAINS WITH THE NORTHWEST FLOW ALOFT. THE DAY TO DAY VARIATIONS IN THE WEATHER WILL DEPEND ON SUBTLE FEATURES IN THE FLOW. CURRENT THINKING IS THAT THE BEST MONSOON MOISTURE WILL MOSTLY STAY WEST OF THE CWA...AND THAT HIGH PRESSURE ON THE HIGH PLAINS WILL BE TOO FAR EAST TO ADVECT MUCH LOW LEVEL MOISTURE INTO COLORADO. AS A RESULT...THE GRIDS HAVE A MODEST DRYING TREND...WITH NEAR SEASONAL TEMPERATURES. HAVE SOME HIGHER POPS NEAR THE KANSAS BORDER WHICH WILL BE CLOSER TO THE LOW LEVEL MOISTURE. --PGW-- && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 334 PM MDT THU AUG 7 2014 MAINLY VFR CONDITIONS EXPECTED AT TAF SITES THROUGH THE PERIOD. HOWEVER...WILL SEE A PERIOD OF SHOWER AND THUNDERSTORM ACTIVITY THIS EVENING AS A WEATHER DISTURBANCE MOVES ACROSS THE AREA. A FEW STORMS COULD BE MARGINALLY SEVERE...WITH LIGHTNING...1 INCH HAIL...WIND GUSTS TO 60 MPH AND LOCALLY HEAVY RAIN. BEST CHANCES OF STORMS AFFECTING TERMINALS LOOKS TO BE THROUGH 01Z WITH STORMS CONTINUING TO IMPACT THE PLAINS ALONG THE KANSAS BORDER THROUGH ABOUT 04Z. TOMORROW...MORE STORMS POSSIBLE DURING THE AFTERNOON AND EVENING HOURS...BUT LESS WIDESPREAD AND GENERALLY LESS INTENSE THAN TODAY. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MOZLEY SHORT TERM...LW LONG TERM...PGW AVIATION...LW
Hazardous weather outlook, Aug 7, 11:28 AM MDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1128 AM MDT THU AUG 7 2014 COZ058>089-093>099-081730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1128 AM MDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO TODAY AS A WEATHER SYSTEM MOVES EAST ACROSS THE AREA. STORMS OVER THE MOUNTAINS WILL SPREAD TO THE I-25 CORRIDOR DURING THE EARLY AFTERNOON HOURS AND THEN CONTINUE EAST THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EVENING. PRIMARY STORM THREATS TODAY WILL INCLUDE LIGHTNING...HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS TO 60 MPH...AND LOCAL FLASH FLOODING PARTICULARLY ON BURN SCARS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORM ACTIVITY WILL BE POSSIBLE OVER MOST OF SOUTHERN COLORADO FRIDAY AND AGAIN SATURDAY...WITH THE BEST CHANCE OF STORMS OVER THE EASTERN PLAINS WHERE MOISTURE WILL BE SLIGHTLY MORE PLENTIFUL. THE MAIN THREATS FROM ANY STORMS WILL BE LIGHTNING AND LOCALLY HEAVY RAIN...WITH ONE OR TWO STRONG STORMS OVER THE EASTERN PLAINS PRODUCING NICKEL SIZED HAIL AND 50 MPH WINDS. MOISTURE WILL THEN INCREASE ACROSS ALL OF THE REGION FROM SUNDAY INTO THE MIDDLE OF NEXT WEEK...WITH SCATTERED THUNDERSTORMS POSSIBLE AT MANY LOCATIONS THROUGH THE PERIOD. LIGHTNING AND LOCALLY HEAVY RAIN WILL BE THE MAIN STORM THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING. 50/50
In the hours before
Special weather statement, Aug 7, 6:44 PM MDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 644 PM MDT THU AUG 7 2014 COZ084-085-080115- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 644 PM MDT THU AUG 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 715 PM MDT... AT 644 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FALCON...OR 15 MILES EAST OF COLORADO SPRINGS...MOVING NORTH AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN COLORADO SPRINGS...FALCON...ELLICOTT AND SCHRIEVER AFB. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3879 10466 3898 10465 3901 10427 3874 10429 TIME...MOT...LOC 0044Z 193DEG 21KT 3891 10454 HODANISH
Local storm report, Aug 7, 7:28 PM MDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
728 PM MDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD 2 N WALSH 37.41N 102.28W
08/07/2014 BACA CO LAW ENFORCEMENT
BEAR CREEK FLOODED. CO RD 43 AND 45 FLOODING AT LOW
WATER CROSSINGS.
&&
KLTLocal storm report, Aug 7, 8:22 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
822 PM MDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM FLASH FLOOD 3 NNE WALSH 37.43N 102.26W
08/07/2014 BACA CO LAW ENFORCEMENT
2 FEET OF WATER FLOWING OVER CO RD 45 DUE TO FLOODING
OF BEAR CREEK.
&&
KLTLocal storm report, Aug 7, 8:30 PM MDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
830 PM MDT THU AUG 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM FLASH FLOOD 3 NNE WALSH 37.43N 102.26W
08/07/2014 BACA CO LAW ENFORCEMENT
2 FEET OF WATER FLOWING OVER CO RD 45 DUE TO FLOODING
OF BEAR CREEK.
0615 PM FLASH FLOOD 2 N WALSH 37.41N 102.28W
08/07/2014 BACA CO LAW ENFORCEMENT
BEAR CREEK FLOODED. CO RD 43 AND 45 FLOODING AT LOW
WATER CROSSINGS.
0504 PM HAIL 6 W SPRINGFIELD 37.41N 102.73W
08/07/2014 M0.75 INCH BACA CO TRAINED SPOTTER
0503 PM HAIL 2 SE FOUNTAIN 38.67N 104.68W
08/07/2014 M1.00 INCH EL PASO CO TRAINED SPOTTER
0458 PM HEAVY RAIN 4 W FOUNTAIN 38.68N 104.78W
08/07/2014 M1.37 INCH EL PASO CO ASOS
1 HOUR RAINFALL AMOUNT. BUTTS AIRFIELD AT FORT CARSON
0456 PM HAIL 1 ENE FOUNTAIN 38.69N 104.68W
08/07/2014 M0.75 INCH EL PASO CO NWS EMPLOYEE
0430 PM HAIL 4 W FOUNTAIN 38.69N 104.77W
08/07/2014 M1.00 INCH EL PASO CO OTHER FEDERAL
BUTTS AIRFIELD ON FORT CARSON
&&
KLTSpecial weather statement, Aug 7, 10:21 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1021 PM MDT THU AUG 7 2014 COZ081-084-085-080445- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1021 PM MDT THU AUG 7 2014 ...SPECIAL WEATHER STATEMENT... AT 1020 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING THUNDERSTORM OVER CASCADE...OR 9 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO BURN SCAR WITH THIS STORM. IT IS NOT LIKELY TO CAUSE FLOODING. ANOTHER DEVELOPING THUNDERSTORM OVER DIVIDE MAY BRING SOME ADDITIONAL LIGHT TO MODERATE RAINFALL TO THE WALDO BURN SCAR. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS... GREEN MOUNTAIN FALLS...CHIPITA PARK...CASCADE AND CRYSTOLA. LAT...LON 3889 10504 3899 10501 3898 10484 3884 10487 TIME...MOT...LOC 0420Z 266DEG 13KT 3893 10496 KT
Special weather statement, Aug 7, 10:46 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1046 PM MDT THU AUG 7 2014 COZ081-084-085-080515- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1046 PM MDT THU AUG 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 1115 PM MDT... AT 1046 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING THUNDERSTORM OVER GREEN MOUNTAIN FALLS...OR 13 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO BURN SCAR WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY... MANITOU SPRINGS...CASCADE AND CHIPITA PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3886 10494 3898 10504 3901 10486 3889 10482 TIME...MOT...LOC 0446Z 257DEG 11KT 3892 10506 KT
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:03 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 42 min |
| Aug 7, 6:11 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Aug 7, 6:18 PM MDT | Special Weather Statement | PUB | Prowers | 27 min |
| Aug 7, 6:27 PM MDT | Areal Flood Advisory | PUB | Prowers | 3 hr |
| Aug 7, 6:34 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| Aug 7, 6:34 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 41 min |
| Aug 7, 6:43 PM MDT | Special Weather Statement | PUB | Teller | 47 min |
| Aug 7, 6:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Aug 7, 10:21 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Aug 7, 11:15 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Aug 8, 12:38 AM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Aug 8, 12:49 PM MDT | Special Weather Statement | PUB | El Paso | 56 min |
| Aug 8, 1:25 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 8, 1:36 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 8, 1:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Aug 8, 2:11 PM MDT | Special Weather Statement | PUB | Las Animas | 64 min |
| Aug 8, 2:38 PM MDT | Special Weather Statement | PUB | Las Animas | 52 min |
| Aug 8, 3:05 PM MDT | Special Weather Statement | PUB | Fremont | 55 min |
| Aug 8, 3:21 PM MDT | Special Weather Statement | PUB | El Paso | 54 min |
| Aug 8, 4:09 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Aug 8, 4:20 PM MDT | Special Weather Statement | PUB | 25 min | |
| Aug 8, 4:35 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Aug 8, 4:37 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Aug 8, 4:44 PM MDT | Special Weather Statement | PUB | 31 min | |
| Aug 8, 4:48 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Aug 8, 4:55 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Aug 8, 5:04 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Aug 8, 5:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Aug 8, 5:16 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 31 min |
| Aug 8, 5:46 PM MDT | Areal Flood Advisory | PUB | Pueblo | 119 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.